en
Scientific article
Open access
English

On the quantum L-operator for the two-dimensional lattice Toda model

Published inJournal of Mathematical Sciences, vol. 192, no. 1, p. 50-56
Collection
  • Open Access - Licence nationale Springer 
Publication date2013
Abstract

We consider the two-dimensional quantum lattice Toda model for affine and simple Lie algebras of type A. For its known L-operator, the second-order correction in lattice parameter ε is found. It is proved that the equation determining the third-order correction in ε has no solutions. Bibliography: 9 titles.

Citation (ISO format)
BYTSKO, Andréy, DAVYDENKOVA, Irina. On the quantum L-operator for the two-dimensional lattice Toda model. In: Journal of Mathematical Sciences, 2013, vol. 192, n° 1, p. 50–56. doi: 10.1007/s10958-013-1372-z
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1072-3374
364views
173downloads

Technical informations

Creation03/06/2019 2:21:00 PM
First validation03/06/2019 2:21:00 PM
Update time03/15/2023 3:50:10 PM
Status update03/15/2023 3:50:09 PM
Last indexation01/17/2024 5:04:10 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack